# SDR 2007UALA04004

- Difficulty date: October 1, 2007
- Submitted: October 5, 2007
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 50,290 hours, 9,487 cycles
- Engine: Pwa PW4077
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Misinstalled
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DOOR 2R ESCAPE SLIDE PACK IS FAULTY.  2R ESCAPE SLIDE PACK REPLACED.  SLIDE APPEARED TO BE IMPROPERLY INSTALLED.  AIRCRAFT OK SERVICE.
